I have been taking birth control for 2 months now and I started to get this brown discharge on the beginning of my 3rd week. It isn't a lot just enough to stain my undies. I'm sexually active and birth control is the only protection we use so I'm kinda scared I could be pregnant? I take my birth control every day at the same time so I'm not sure what's going on. The birth control is Tri Sprintec.
No, it is just a bit of breakthrough spotting. It is normal. You not on antibiotics by chance are you? Been late or missed any pills? These things can cause spotting. Antibiotics can weaken the effects of the Pill so you should use back up when you are on them. Sometimes you just spot for no apparent reason too. Especially early on (in the first 6 months) when your body is still adjusting to the hormones. If you are taking them consistently at around the same time every day, you have about a 1% chance for pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 20 May 2015 • 1 answer
Posted 21 Sep 2015 • 1 answer
Posted 10 Aug 2016 • 0 answers
Posted 2 days 15 hours ago • 0 answers